Alert archive / Texas / Flash Flood Warnings in 2014
Flash Flood Warning 61, NWS El Paso, TX
NWS El Paso, TX issued this flash flood warning at Sep 17, 2014, 11:37 PM MDT for Doña Ana County, New Mexico; El Paso County, Hudspeth County, Texas. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 17, 2014, 11:37 PM MDT (05:37 UTC)
- Expired
- Sep 18, 2014, 5:30 AM MDT
- In force
- 6 hr
- Issued by
- NWS El Paso, TX
- Area
- Storm-based polygon
- Flood severity
- None
Counties Doña Ana County, NM, El Paso County, TX, Hudspeth County, TX
The radar
The El Paso radar (KEPZ), 94 km from the middle of the area, began a volume at 05:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Santa Teresa, NM (KEPZ), launched 00:00Z, 5.6 hours before the alert went out and 94 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 915 J/kg
- Mixed-layer CIN
- -21 J/kg
- Mixed-layer LCL
- 1244 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 98 m²/s²
- 0-3 km storm-relative helicity
- 192 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 2.3
The text
As transmitted, in the capitals the NWS used until 2016.
475
WGUS54 KEPZ 180537
FFWEPZ
NMC013-TXC141-229-181130-
/O.NEW.KEPZ.FF.W.0061.140918T0537Z-140918T1130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE EL PASO TX
1137 PM MDT WED SEP 17 2014
THE NATIONAL WEATHER SERVICE IN EL PASO HAS ISSUED A
* FLASH FLOOD WARNING FOR...
EL PASO COUNTY IN SOUTHWEST TEXAS...
HUDSPETH COUNTY IN SOUTHWEST TEXAS...
SOUTH CENTRAL DONA ANA COUNTY IN SOUTH CENTRAL NEW MEXICO...
* UNTIL 530 AM MDT THURSDAY/630 AM CDT/
* AT 1128 PM MDT/1228 AM CDT/...NATIONAL WEATHER SERVICE DOPPLER
RADAR INDICATED SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL
ACROSS THE WARNED AREA.
* LOCATIONS IMPACTED INCLUDE...
MISSION VALLEY...
EAST EL PASO...
NORTHEAST EL PASO...
WEST EL PASO...
SUNLAND PARK...
HORIZON CITY...
FABENS...
CENTRAL EL PASO...
SIERRA BLANCA...
FORT HANCOCK...
COLONIA DEL PASO...
LAKE WAY ESTATES...
FRANKLIN MOUNTAINS STATE PARK...
QUITMAN CANYON...
EMERGENCY FLOOD OPERATIONS CONTINUE.
THE HEAVY RAINFALL WILL SLOWLY ABATE AND MOVE EASTWARD TONIGHT
HOWEVER THE EFFECTS OF THIS SERIOUS FLOODING IN TERMS OF ROAD CLOSURES
AND OVERALL DAMAGE WILL PERSIST OVERNIGHT INTO THE EARLY MORNING
HOURS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. DO
NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO
ESCAPE FLOOD WATERS.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF URBAN
DRAINAGE BASINS...HIGHWAYS...STREETS AND UNDERPASSES AS WELL AS OTHER
POOR DRAINAGE AREAS AND LOW LYING AREAS.
CONTINUE TO MONITOR WEATHER AND ROAD CONDITIONS VIA NOAA WEATHER RADIO AND
THE TV AND RADIO MEDIA ALONG WITH SOCIAL MEDIA.
&&
LAT...LON 3103 10559 3109 10562 3115 10577 3138 10600
3139 10609 3146 10621 3174 10641 3178 10667
3197 10675 3197 10495 3064 10494
$$
NOVLAN1 follow-up statement
705
WGUS74 KEPZ 180938
FFSEPZ
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE EL PASO TX
338 AM MDT THU SEP 18 2014
NMC013-TXC141-229-180950-
/O.CAN.KEPZ.FF.W.0061.000000T0000Z-140918T1130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
EL PASO TX-HUDSPETH TX-DONA ANA NM-
338 AM MDT THU SEP 18 2014
...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR SOUTH CENTRAL DONA
ANA...HUDSPETH AND EL PASO COUNTIES IS CANCELLED...
ALTHOUGH AREAS OF RAIN CONTINUE ACROSS THE WARNED AREA...THE
COVERAGE AND INTENSITY HAS DIMINISHED SIGNIFICANTLY. MUCH OF THE
FLOOD WATER HAS DRAINED FROM ROADWAYS BUT LOW-LYING AND FLOOD PRONE
AREAS MAY STILL HAVE SOME PROBLEMATIC STANDING WATER. ARROYOS OR
STREAMS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO
RECEDE...ENDING THE FLOOD THREAT. ADDITIONAL HEAVY RAIN AND
POTENTIAL FLASH FLOODING REMAINS A CONCERN TODAY. STAY INFORMED ON
THE WEATHER AND BE PREPARED TO TAKE ACTION SHOULD MORE FLOODING
OCCUR.
BE AWARE OF DEBRIS SCATTERED ACROSS ROADWAYS AT WASHES AND LOW WATER
CROSSINGS. IF YOU HAVE OBSERVED FLOODING...PLEASE REPORT IT TO YOUR
LOCAL LAW ENFORCEMENT AGENCY.
LAT...LON 3103 10559 3109 10562 3115 10577 3138 10600
3139 10609 3146 10621 3174 10641 3178 10667
3197 10675 3197 10495 3064 10494
$$
BIRDWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS El Paso, TX wrote its last area forecast discussion before this flash flood warning went out at Sep 17, 3:41 PM MDT, 7 hours 56 minutes earlier.
Area forecast discussion, Sep 17, 3:41 PM MDT, 7 hours 56 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 341 PM MDT WED SEP 17 2014 .SYNOPSIS... THE REMNANTS OF TROPICAL SYSTEM ODILE WILL MOVE SLOWLY THROUGH SOUTHEAST ARIZONA AND SOUTHERN NEW MEXICO TONIGHT AND THURSDAY. HEAVY RAIN WITH A POTENTIAL FOR FLASH FLOODING IS POSSIBLE THROUGH THURSDAY EVENING. WIDESPREAD RAIN AMOUNTS OF 2 TO 4 INCHES ARE LIKELY WITH HIGHER AMOUNTS ABOVE 5 INCHES POSSIBLE FOR THE MOUNTAIN REGIONS. RAIN CHANCES WILL DECREASE ON FRIDAY AS THE REMNANTS OF ODILE MOVE OUT OF THE AREA. ISOLATED LOWLAND AND SCATTERED THUNDERSTORMS PRODUCING LIGHT TO OCCASIONALLY MODERATE RAINFALL WILL OCCUR THROUGH THE WEEKEND. TEMPERATURES WILL CONTINUE TO BE SLIGHTLY BELOW NORMAL THROUGH THE WEEKEND. && .DISCUSSION... A POTENTIALLY SIGNIFICANT RAIN EVENT WILL IMPACT SOUTHERN NEW MEXICO AND FAR WEST TEXAS TONIGHT THROUGH THURSDAY NIGHT. THE REGION HAS ALREADY EXPERIENCED TWO NIGHTS OF MODERATE TO HEAVY RAINFALL AS TROPICAL SYSTEM ODILE APPROACHED THE AREA. NOW THE REMNANTS OF THE SYSTEM HAS MADE LANDFALL IN NORTHWESTERN MEXICO AND IS ON A EAST TO NORTHEAST TRACK THAT WILL TAKE THE SYSTEM SLOWLY THROUGH SOUTHEAST ARIZONA AND INTO SOUTHERN NEW MEXICO BY TOMORROW MORNING. ABUNDANT MOISTURE ASSOCIATED WITH ODILE WILL FUEL WIDESPREAD HEAVY RAINFALL ACROSS THE AREA TONIGHT AND TOMORROW. ODILE'S TRACK WILL TAKE IT DIRECTLY OVER THE GILA REGION BY EARLY THURSDAY. THIS IS THE AREA THAT IS EXPECTED TO RECEIVE THE GREATEST AMOUNT OF RAIN OVER THE NEXT 24 HOURS. AS MUCH AS 5 INCHES OF RAIN MAY OCCUR IN THE AREA WITH FLASH FLOODING LIKELY. OTHER PORTIONS OF SOUTHERN NEW MEXICO MAY GET AS MUCH AS 2 TO 4 INCHES OF RAIN WITH GRANT...SIERRA AND NORTHERN OTERO COUNTY SEEING THAT THE HIGHER END OF THOSE RAIN ESTIMATES. AREAS ALONG THE INTERNATIONAL BORDER INCLUDING FAR WEST TEXAS WILL SEE GENERALLY 1 TO 2 INCHES WITH ISOLATED HIGHER AMOUNTS. RAIN ESTIMATES ASIDE...THE GROUND IS ALREADY SATURATED FROM PREVIOUS RAINFALL...SO MUCH OF THE RAIN WILL BECOME RUN OFF QUITE QUICKLY WITH LITTLE ABSORPTION BY THE GROUND. THERE IS A CONTINUED POTENTIAL FOR FLASH FLOODING ACROSS THE AREA THROUGH TOMORROW NIGHT...ESPECIALLY NEAR BURN SCARS...LOW WATER CROSSINGS AND POORLY DRAINED LOW LYING AREAS. THE EXPECTED HEAVY RAINS IN THE GILA REGION WILL CAUSE A SIGNIFICANT INCREASE IN WATER LEVELS IN THE GILA RIVER. THE GILA RIVER IS EXPECTED TO RISE ABOVE FLOOD STAGE AT GILA...REDROCK AND VIRDEN BY THURSDAY AFTERNOON. RIVER LEVELS SHOULD PEAK AND BEGIN TO DROP BY LATE EVENING AFTER THE RAINS LIGHTEN UP. THE REMNANTS OF ODILE WILL EXIT THE REGION BY EARLY FRIDAY MORNING WITH HEAVY RAINS TAPERING OFF AND DIMINISHING. LINGERING MOISTURE WILL STILL REMAIN TO FUEL ISOLATED TO SCATTERED THUNDERSTORMS AND SHOWERS...THAT WILL GENERALLY PRODUCE LIGHT TO OCCASIONALLY MODERATE RAINFALL. THIS PATTERN WILL CONTINUE THROUGH THE WEEKEND AS HIGH PRESSURE BUILDS OVER THE STATE AND BLOCKS ANY MECHANISM FOR PUSHING OUT THE MOISTURE TRAPPED UNDERNEATH THE HIGH. A COLD FRONT WILL PUSH INTO THE AREA DURING THE WEEKEND AND MAY HELP ENHANCE CONVECTION ALONG THE FRONTAL BOUNDARY...BUT SHOULD PLAY A STABILIZING ROLE LATE IN THE WEEKEND AND ON MONDAY. TEMPERATURES DURING THE WEEKEND WILL BE NEAR OR SLIGHTLY BELOW NORMALS. IN THE EXTENDED FORECAST PERIOD...LONG RANGE MODELS ARE EXPECTING THE HIGH ALOFT TO REFORM OVER SOUTHERN CALIFORNIA BY TUESDAY. THIS WILL ALLOW A DRY WESTERLY FLOW TO DEVELOP OVER THE AREA THAT WILL HELP FLUSH MOISTURE OUT OF THE REGION. CONDITIONS WILL BECOME DRIER WITH SEASONAL TEMPERATURES EXPECTED FOR NEXT WEEK. && AVIATION...VALID 18/00Z - 19/00Z... THE CORE COMPRISING THE REMNANTS OF NOW TROPICAL DEPRESSION ODILE...WILL MOVE OVER PORTIONS OF CENTRAL AND SOUTHWEST NM THIS EVENING FROM SE AZ. THIS WILL BRING SCATTERED TO WIDESPREAD SHOWER ACTIVITY WITH ISOLD -TSRA/VIS 3SM/CIGS 020-040 THROUGH THE PERIOD. OUTSIDE STORMS EXPECT LGT TURBC AND CLOUDS FEW005-015 SCT-BKN020-040 OVC050-080 THROUGH THE PERIOD. SHWRS WILL LWR VSBY TO 3-5SM. CIGS TO 005 NEAR MTNS OVER LOWLANDS. LOOK FOR LIFR BKN MTN OBSCURATIONS OVER GILA REGION AND SACRAMENTO MTNS. WINDS WILL BE LIGHT AND VARIABLE THROUGH 11Z...BECOMING SOUTH-SOUTHWEST 7-11 KTS ALL AREAS THEREAFTER. && .FIRE WEATHER... ...FLOOD WATCH FOR THE GILA RIVER WILL GO INTO EFFECT 6 AM MDT THURSDAY...AND REMAIN VALID THROUGH 6 PM MDT FRIDAY... ...A FLASH FLOOD WATCH REMAINS IN EFFECT FOR ALL AREAS UNTIL MIDNIGHT THURSDAY... REMNANTS OF NOW TROPICAL DEPRESSION ODILE...WILL MOVE OVER PORTIONS OF CENTRAL AND SOUTHWEST NM THIS EVENING FROM SE AZ AS AN UPPER LEVEL LOW. THIS WILL BRING SCATTERED TO WIDESPREAD SHOWER ACTIVITY FOR MAINLY SOUTHERN MEXICO THROUGH TONIGHT...THROUGH EARLY THURSDAY EVENING. BULK OF HEAVIEST RAIN WILL IMPACT THE GILA REGION FROM ROUGHLY 5 PM WEDNESDAY THROUGH 5 PM THURSDAY....WITH UP TO 2-3 INCHES OF ADDITIONAL RAINFALL LIKELY DURING THIS PERIOD. HIGH PRESSURE ALOFT WILL BEGIN TO BUILD IN FROM THE WEST FRIDAY...AS DISTURBANCE EXITS TO THE EAST-NORTHEAST. THIS WILL ALLOW SKIES TO START CLEARING FOR MOST AREAS BY LATE MORNING. ABUNDANT MOISTURE LEFT IN THE WAKE OF ODILE REMNANTS HOWEVER...WILL ALLOW FOR ISOLATED-SCATTERED STORMS ALL AREAS FRIDAY AFTERNOON. WEEKEND WEATHER WILL RETURN TO MORE OF A NORMAL MONSOONAL PATTERN. HOWEVER STORM ACTIVITY SHOULD BE CONCENTRATED WEST OF THE RIO GRANDE VALLEY...AS A BACK DOOR COLD FRONT BRINGS RELATIVELY DRIER MORE STABLE AIR INTO NM FROM THE NORTHEAST. LATER NEXT WEEK...A MUCH LARGER UPPER LEVEL TROUGH IS FORECAST TO MOVE INTO THE WESTERN STATES. DRIER WESTERLY FLOW ALOFT AHEAD OF THIS FEATURE...SHOULD PREVENT KEEP DEEP MOISTURE AT BAY TO OUR SOUTH. && .PRELIMINARY POINT TEMPS/POPS... EL PASO 66 82 68 86 68 / 90 90 50 30 30 SIERRA BLANCA 63 78 62 81 66 / 70 80 40 30 30 LAS CRUCES 63 77 64 84 65 / 100 90 50 20 30 ALAMOGORDO 64 78 64 85 65 / 100 100 80 30 30 CLOUDCROFT 49 58 49 65 48 / 100 100 100 50 40 TRUTH OR CONSEQUENCES 63 75 63 84 65 / 100 100 70 20 20 SILVER CITY 59 69 59 80 61 / 100 100 70 30 20 DEMING 63 78 62 85 63 / 100 90 50 20 30 LORDSBURG 64 74 62 85 63 / 100 90 60 30 30 WEST EL PASO METRO 66 82 67 85 68 / 90 90 50 30 30 DELL CITY 64 82 63 86 65 / 70 80 60 40 30 FORT HANCOCK 66 84 66 87 69 / 70 80 40 30 20 LOMA LINDA 61 75 63 79 65 / 90 90 50 30 30 FABENS 66 82 66 87 67 / 90 90 50 30 30 SANTA TERESA 65 81 66 84 66 / 90 90 40 30 30 WHITE SANDS HQ 64 78 64 83 65 / 100 100 60 30 30 JORNADA RANGE 61 78 61 83 62 / 100 90 60 30 30 HATCH 63 76 61 82 63 / 100 100 60 20 20 COLUMBUS 65 80 64 85 65 / 100 80 50 20 30 OROGRANDE 65 77 65 85 66 / 90 100 70 30 30 MAYHILL 53 66 55 72 55 / 100 100 100 50 40 MESCALERO 55 67 55 74 56 / 100 100 100 50 40 TIMBERON 52 66 54 72 54 / 100 100 90 40 40 WINSTON 55 66 56 75 57 / 100 100 80 40 30 HILLSBORO 59 70 60 79 61 / 100 100 70 30 20 SPACEPORT 61 75 61 82 63 / 100 100 70 20 30 LAKE ROBERTS 55 69 57 81 57 / 100 100 70 40 30 HURLEY 61 71 61 82 62 / 100 100 70 20 30 CLIFF 56 71 56 82 55 / 100 100 70 40 30 MULE CREEK 55 69 52 81 52 / 100 100 70 30 30 FAYWOOD 60 71 61 81 62 / 100 100 70 20 30 ANIMAS 64 77 63 85 64 / 100 80 60 30 30 HACHITA 61 78 61 86 63 / 100 80 60 20 30 ANTELOPE WELLS 61 80 60 84 62 / 100 80 50 30 30 CLOVERDALE 59 75 60 82 60 / 100 80 60 30 30 && .EPZ WATCHES/WARNINGS/ADVISORIES... NM...FLASH FLOOD WATCH THROUGH THURSDAY EVENING FOR NMZ401>417. FLOOD WATCH FOR POTENTIAL GILA RIVER FLOODING FROM THURSDAY MORNING THROUGH FRIDAY AFTERNOON FOR NMZ401-402-404. TX...FLASH FLOOD WATCH THROUGH THURSDAY EVENING FOR TXZ418>424. && 04/22 LUNDEEN/TRIPOLI
Hazardous weather outlook, Sep 17, 11:24 AM MDT, 12 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 1124 AM MDT WED SEP 17 2014 NMZ401>417-TXZ418>424-181730- UPPER GILA RIVER VALLEY-SOUTHERN GILA HIGHLANDS/BLACK RANGE- SOUTHERN GILA FOOTHILLS/MIMBRES VALLEY- SOUTHWEST DESERT/LOWER GILA RIVER VALLEY-LOWLANDS OF THE BOOTHEEL- UPLANDS OF THE BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN- EASTERN BLACK RANGE FOOTHILLS-SIERRA COUNTY LAKES- NORTHERN DONA ANA COUNTY-SOUTHERN DONA ANA COUNTY/MESILLA VALLEY- CENTRAL TULAROSA BASIN-SOUTHERN TULAROSA BASIN- WEST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET- SACRAMENTO MOUNTAINS ABOVE 7500 FEET- EAST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-OTERO MESA- WESTERN EL PASO COUNTY-EASTERN/CENTRAL EL PASO COUNTY- NORTHERN HUDSPETH HIGHLANDS/HUECO MOUNTAINS-SALT BASIN- SOUTHERN HUDSPETH HIGHLANDS- RIO GRANDE VALLEY OF EASTERN EL PASO/WESTERN HUDSPETH COUNTIES- RIO GRANDE VALLEY OF EASTERN HUDSPETH COUNTY- 1124 AM MDT WED SEP 17 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NM AND TX. .DAY ONE...THIS AFTERNOON AND TONIGHT A FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH THURSDAY NIGHT. THE REMNANTS OF TROPICAL STORM ODILE WILL MOVE ACROSS THE DESERT SOUTHWEST THIS AFTERNOON THROUGH TOMORROW. HEAVY RAIN IS EXPECTED OVER MUCH OF THE AREA...ESPECIALLY IN THE GILA REGION AND SOUTHWEST NEW MEXICO IN GENERAL. RAIN AMOUNTS OF 2 TO 4 INCHES WILL BE POSSIBLE WITH ISOLATED HIGHER RAIN AMOUNTS MAY OCCUR. THE GROUND IS ALREADY SATURATED WITH MUCH OF THE RAIN EXPECTED TO BE RUNOFF. THERE IS A POTENTIAL FOR FLOODING ALONG ARROYOS...SMALL STREAMS AND LOW WATER CROSSINGS. PONDING OF WATER IN POORLY DRAINED LOW LYING AREAS AND ROADWAYS IS LIKELY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THE REMNANTS OF TROPICAL SYSTEM ODILE WILL TRACK ACROSS SOUTHERN AND CENTRAL NEW MEXICO ON THURSDAY WITH HEAVY RAIN AND FLOODING LIKELY. THE HIGHEST EXPECTED RAIN AMOUNTS WILL BE BOTH IN THE GILA REGION AND IN THE SACRAMENTO MOUNTAIN AREA WHERE 2 TO 4 INCHES OF RAIN IS FORECASTED. LOWER ELEVATIONS OF SOUTHWEST AND SOUTH CENTRAL NEW MEXICO MAY GET 1 TO 3 INCHES OF RAIN WITH ISOLATED HIGHER AMOUNTS. FAR WEST TEXAS IS NOT IN THE DIRECT PATH OF THE TROPICAL SYSTEM BUT MAY STILL GET UP TO 2 INCHES OF RAIN IN SOME AREAS WITH LOCALIZED FLOODING POSSIBLE. RAIN CHANCES WILL DECREASE ON FRIDAY AS THE REMNANTS OF ODILE EXIT THE REGION AND TAKE MUCH OF THE MOISTURE WITH IT. ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS WILL STILL BE POSSIBLE ACROSS THE AREA FRIDAY AFTERNOON THROUGH TUESDAY AFTERNOON. RAINS WILL VARY FROM LIGHT TO OCCASIONALLY MODERATE WITH A REDUCED FLOODING THREAT. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD REPORT ANY OBSERVED HAZARDOUS WEATHER OR FLOODING TO THIS OFFICE AND LOCAL LAW ENFORCEMENT. LUNDEEN
In the hours before
Local storm report, Sep 17, 10:32 PM MDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EL PASO TX
1032 PM MDT WED SEP 17 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1031 PM FLASH FLOOD EL PASO 31.78N 106.48W
09/17/2014 EL PASO TX FIRE DEPT/RESCUE
WATER RESCUE AT FIERRO AND BYWOOD AT THE PARK IN EL
PASO. 3 PEOPLE PULLED TO SAFETY.
&&
EVENT NUMBER EPZ1400376
MLPLocal storm report, Sep 17, 10:35 PM MDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EL PASO TX
1035 PM MDT WED SEP 17 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1032 PM FLASH FLOOD EL PASO 31.78N 106.48W
09/17/2014 EL PASO TX LAW ENFORCEMENT
FOLLOWING ROADS IN EL PASO CLOSED BECAUSE OF FLOODING.
ROBERT E. LEE AND GATEWAY EAST/WEST... FRAWOOD AND
GEROGE DIETER... COPIA AT MERCENI... MONTOWOOD AND
WEDGEWOOD... MCRAE AND GATEWAY EAST... YANDELL AND
CEBADA... MONTANA AND PIEDRAS... YARBROUGH AND
MONTWOOD... CAROLINA AND GILES... ARIPORT AND RICKERS...
HAWKINS AND N LOOP AND NORTH LOOP AT ATKINS
&&
EVENT NUMBER EPZ1400377
MLPLocal storm report, Sep 17, 10:46 PM MDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EL PASO TX
1046 PM MDT WED SEP 17 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1045 PM FLASH FLOOD EL PASO 31.78N 106.48W
09/17/2014 EL PASO TX EMERGENCY MNGR
EL PASO EM CALLED TO SAY I10 AND PIEDRAS CLOSED DUE TO
FLOODING.
&&
EVENT NUMBER EPZ1400378
MLPLocal storm report, Sep 17, 10:49 PM MDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EL PASO TX
1049 PM MDT WED SEP 17 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1048 PM FLASH FLOOD EL PASO 31.78N 106.48W
09/17/2014 EL PASO TX NEWSPAPER
SEVERAL PORTIONS OF GATEWAY EAST AND WEST CLOSED DUE TO
MUD AND ROCK SLIDES FROM FLOODING.
&&
EVENT NUMBER EPZ1400379
MLPLocal storm report, Sep 17, 10:51 PM MDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EL PASO TX
1051 PM MDT WED SEP 17 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1049 PM FLASH FLOOD EL PASO 31.78N 106.48W
09/17/2014 EL PASO TX NEWSPAPER
CARS STALLED AT NORTH MESA STREET NEAR UTEP... COTTON
AND MISSOURI AND ELM STREET AND GOLD AVENUE DUE TO
FLOODING.
&&
EVENT NUMBER EPZ1400380
MLPLocal storm report, Sep 17, 10:53 PM MDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EL PASO TX
1053 PM MDT WED SEP 17 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1052 PM FLASH FLOOD EL PASO 31.78N 106.48W
09/17/2014 EL PASO TX NEWSPAPER
TRANS MOUNTAIN CLOSED DUE TO FLOODING... HEAVY RAIN AND
POOR VISIBILITY.
&&
EVENT NUMBER EPZ1400381
MLPThe office that day
Everything else NWS El Paso, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 17, 6:13 PM MDT | Areal Flood Advisory | EPZ | Luna | 2 hr |
| Sep 17, 6:30 PM MDT | Special Weather Statement | EPZ | Doña Ana | 30 min |
| Sep 17, 6:57 PM MDT | Special Weather Statement | EPZ | Doña Ana | 78 min |
| Sep 17, 7:42 PM MDT | Flash Flood Warning | EPZ | Doña Ana | 2 hr |
| Sep 17, 7:53 PM MDT | Areal Flood Advisory | EPZ | Doña Ana | 112 min |
| Sep 17, 8:45 PM MDT | Areal Flood Advisory | EPZ | Doña Ana, Otero | 2 hr |
| Sep 17, 9:42 PM MDT | Flash Flood Warning | EPZ | Doña Ana | 108 min |
| Sep 17, 9:48 PM MDT | Areal Flood Advisory | EPZ | Doña Ana, Sierra | 117 min |
| Sep 17, 9:59 PM MDT | Flash Flood Warning | EPZ | Otero | 2 hr |
| Sep 17, 10:14 PM MDT | Areal Flood Advisory | EPZ | Grant, Hidalgo, Luna | 2 hr |
| Sep 18, 8:03 AM MDT | Areal Flood Advisory | EPZ | Doña Ana, Otero | 117 min |
| Sep 18, 8:21 AM MDT | Flash Flood Warning | EPZ | Doña Ana | 3 hr |
| Sep 18, 10:40 AM MDT | Areal Flood Advisory | EPZ | Doña Ana | 2 hr |
| Sep 18, 10:51 AM MDT | Areal Flood Advisory | EPZ | Grant, Luna, Sierra | 114 min |
| Sep 18, 11:21 AM MDT | Areal Flood Advisory | EPZ | Sierra | 114 min |
| Sep 18, 3:34 PM MDT | Areal Flood Advisory | EPZ | Luna | 116 min |
| Sep 18, 3:42 PM MDT | Areal Flood Advisory | EPZ | Luna | 2 hr |
| Sep 18, 5:53 PM MDT | Areal Flood Advisory | EPZ | Doña Ana, Luna | 112 min |
| Sep 17, 6:10 PM MDT | Areal Flood Advisory | EPZ | Hudspeth | 2 hr |
| Sep 17, 6:24 PM MDT | Special Weather Statement | EPZ | Hudspeth | 66 min |
| Sep 18, 4:00 PM MDT | Flash Flood Warning | EPZ | Hudspeth | 3 hr |
Nearby
Flash Flood Warnings in Texas, 2014Flash Flood Warnings in New Mexico, 2014Every flash flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.